# SDR CA951108020

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 82950010137
- Condition: Holed
- Location: Lh Ob Spoiler
- Part time: 13,263 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)PILOT NOTICED RH HYDRAULIC GAUGE LOOSING QUANTITY. FLUID TRANSFERRED FROM LEFT SIDE. MAINTENANCE FOUND A LEAK IN LH OUTBOARD GROUND SPOILER PRESSURE LINE.
